MathSciNet Relay Station
MathSciNet bibliographic data
MR281997 34.42
Keener, Marvin S. On the solutions of certain linear nonhomogeneous second-order differential equations. Applicable Anal. 1 1971 no. 1, 57–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement